# SDR IPXA12M75645

- Difficulty date: September 18, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 71,168 hours, 10,529 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: AEA716173
- Condition: Dented
- Location: Bs 1476  Rbl38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, PRESSURE WEB DENTED IN MAIN CABIN SUBFLOOR ABOVE RT MAIN WHEEL WELL AT  BS 1476, RBL 38.  REPAIRED PRESSURE WEB IAW SRM 53-00-02, REPAIR 2, FIG 201.
